# SDR DALA2014111006013

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 33,773 hours, 22,729 cycles
- Engine: Iae V2528D5
- System (JASC): 7160 · Engine Air Intake System
- Part: Structure
- Condition: Dented
- Location: Lt Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BIRD STRIKE DENT AT LT ENGINE NOSE COWL.  INSPECTED DENT, FOUND OUT OF LIMITS.  R & R LEFT ENGINE NOSE COWL IAW AMM.
